| Model Number |
D284TRK |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 694965, lead, implanted: (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was not connecting with the cardiac resynchronization therapy defibrillator (crt-d).Troubleshooting was offered however it was declined.Monitor was verified and found out that the patient was not enrolled in the system.The device and monitor remain in use.No patient complications have been reported as a result of this event.